MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC403000
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx30mm no tip vascular reconstruction device (enc403000, 8779779) was stuck in the introducer and separated from the push wire, so it cannot be pushed into the patient.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The complaint was submitted with a photograph of the device, which is pending further analysis.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, d9, g3, g6, h2, h3 and h11.Additional event information received on 06-aug-2025 indicated that the procedure was completed with another enterprise2.There was nothing noted to be obstructing the introducer or the catheter.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.The device was stored and prepped per the instructions for use (ifu).No excessive force was applied to the device.The device went into the catheter smoothly without stent.The complaint was submitted with a photograph of the device, which is pending further analysis.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx30mm no tip vascular reconstruction device (enc403000, 8779779) was stuck in the introducer and separated from the push wire, so it cannot be pushed into the patient.There was no patient injury reported.Additional event information received on 06-aug-2025 indicated that the procedure was completed with another enterprise2.There was nothing noted to be obstructing the introducer or the catheter.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.The device was stored and prepped per the instructions for use (ifu).No excessive force was applied to the device.The device went into the catheter smoothly without stent.One photo accompanied the complaint file.In said photo a stent component can be seen detached from a delivery system and this remained inside the proximal portion of the introducer.No damage can be seen.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint was confirmed.This investigation was performed based only on the photo provided.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx30mm no tip was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit, and this remained inside the proximal portion of the introducer.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage.The issue regarding a stent being stuck in the introducer cannot be evaluated through functional testing.However, the position of the stent within the proximal end of the introducer suggests that in an attempt to overcome the difficulties while advancing/retracting the delivery wire; this was inadvertently pulled out of the introducer, disengaging the delivery wire from the stent component resulting in the premature detachment of the stent.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Based on this, the customer complaint was confirmed.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22531294
Report Number3008114965-2025-00745
Device Sequence Number7904495
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public(01)10886704075387(17)261128(10)8779779
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC403000
Device Lot Number8779779
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/29/2025
09/02/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/07/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown